MAUDE Adverse Event Report: BOSTON SCIENTIFIC - FREMONT (CE) ANGIOJET® ULTRA SYSTEM CONSOLE; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC - FREMONT (CE) ANGIOJET® ULTRA SYSTEM CONSOLE; CATHETER, CORONARY, ATHERECTOMY
Model Number 105650-001R
Medical Device Problem Codes Device Displays Incorrect Message (2591); Aspiration Issue (2883)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that an error message displayed during the procedure.An angiojet® ultra system console was selected for a thrombectomy procedure.During aspiration inside the patient, an error message displayed stating power supply out of range.The console was power cycled to recover from the error.The power to the system was on a dedicated out outlet.There were no patient complications and the patient status was good after the event.
 
Additional Manufacturer Narrative
Device evaluated by mfr.:the device was returned for analysis.The angiojet power supply switching, pfc board, and main control board were received in fair condition with no physical damages observed.These three units were installed into ultra system bench test fixture and passed functional test steps.The ultra system were reseated twice to verify the error but all units passed the functional test and the complaint was not able to duplicate.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is not confirmed as there was no evidence of the alleged issue or any anomalies which could have contributed to the reported difficulty.(b)(4).
 
Event or Problem Description
It was reported that an error message displayed during the procedure.An angiojet ultra system console was selected for a thrombectomy procedure.During aspiration inside the patient, an error message displayed stating power supply out of range.The console was power cycled to recover from the error.The power to the system was on a dedicated out outlet.There were no patient complications and the patient status was good after the event.

Brand Name
ANGIOJET® ULTRA SYSTEM CONSOLE
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC - FREMONT (CE)
47215 lakeview blvd
north dock
fremont CA 94538
MDR Report Key6841303
Report Number2134265-2017-08889
Device Sequence Number13481969
Product Code MCX
UDI-Device Identifier08714729890607
UDI-Public08714729890607
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model Number105650-001R
Device Catalogue Number105650-001R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2017
Initial Date Received by Manufacturer 08/11/2017
Supplement Date Received by Manufacturer09/13/2017
Initial Report FDA Received Date09/05/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1